Volume 12, Issue 4
A Nonconforming Nitsche's Extended Finite Element Method for Elliptic Interface Problems

Nan Wang & Jinru Chen

Adv. Appl. Math. Mech., 12 (2020), pp. 879-901.

Published online: 2020-06

Preview Purchase PDF 18 1317
Export citation
  • Abstract

This article proposes a new $P_{1}$ nonconforming Nitsche's extended finite element method for elliptic interface problems with interface-unfitted meshes. It is shown that the stability of the discrete formulation is independent of not only the mesh size and the diffusion parameters, but also the position of the interface, showing a robustness over the location of interface. In spite of the low regularity of interface problems, the optimal convergence is obtained. Numerical experiments are carried out to validate theoretical results.

  • Keywords

Nonconforming extended finite element, Nitsche's method, elliptic interface problems, interface-unfitted mesh.

  • AMS Subject Headings

65N30, 65N12

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

18260624492@163.com (Nan Wang)

jrchen@njnu.edu.cn (Jinru Chen)

  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard